Relief – PE Cold Tablets with Decongestant reduces Nasal Congestion and Sinus Pressure. Effective relief from cold symptoms and sinus headaches.
Relief- PE Active ingredients includes;
Acetaminophen 325 mg. to relieve pain and reduce fever.
Chlorpheniramine Maleate 2mg. Antihistamine
Phenylephrine HCI 5 mg. Nasal Decongestant.
Used for the common cold, itchy/watery eyes, runny nose, hay fever, muscular aches, upper respiratory allergies, headache and fever reducer.
Packed in a user friendly dispenser box of 125 packets or 50 packets of two tablets each.